Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 57, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 8, 2015, 5:12 PM EDT for 4 counties in Pennsylvania. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2015, 5:12 PM EDT (21:12 UTC)
- Expired
- Jun 8, 2015, 6:15 PM EDT
- In force
- 63 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Adams County, PA, Cumberland County, PA, Franklin County, PA, York County, PA
The radar
The Sterling radar (KLWX), 101 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 6:00 PM EDT | TSTM WND DMG | 4 Wnw Gettysburg, PA | SEVERAL REPORTS OF TREES DOWN ACROSS WESTERN ADAMS COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 48 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 2:34 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
420
WUUS51 KCTP 082112
SVRCTP
PAC001-041-055-133-082215-
/O.NEW.KCTP.SV.W.0057.150608T2112Z-150608T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
512 PM EDT MON JUN 8 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHEASTERN FRANKLIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHWESTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 615 PM EDT
* AT 511 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OF 60 TO 70 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PLAINFIELD TO
NEAR ST. THOMAS TO NEAR CLAYLICK...AND MOVING SOUTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
CARLISLE...CHAMBERSBURG...GETTYSBURG...GREENCASTLE...HANOVER...
PARKVILLE...SHIPPENSBURG...WAYNESBORO...ASPERS...BOILING SPRINGS...
BONNEAUVILLE...CARROLL VALLEY...CASHTOWN...EAST BERLIN...
FAYETTEVILLE...GUILFORD...HAMPTON...LAKE HERITAGE...LAKE MEADE AND
LITTLESTOWN.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 216 TO 224.
INTERSTATE 81 FROM MILE MARKERS 0 TO 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. ALTHOUGH A TORNADO IS
NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3972 7790 3999 7782 4026 7724 3989 7681
3972 7699
TIME...MOT...LOC 2111Z 334DEG 12KT 4021 7729 3994 7780 3973 7787
$$
JUNG1 follow-up statement
140
WWUS51 KCTP 082200
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
600 PM EDT MON JUN 8 2015
PAC001-041-055-133-082215-
/O.CON.KCTP.SV.W.0057.000000T0000Z-150608T2215Z/
CUMBERLAND PA-FRANKLIN PA-YORK PA-ADAMS PA-
600 PM EDT MON JUN 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTH CENTRAL CUMBERLAND...SOUTHEASTERN FRANKLIN...SOUTHWESTERN
YORK AND ADAMS COUNTIES...
AT 600 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
DILLSBURG TO ORRTANNA TO NEAR ROUZERVILLE...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
CARLISLE...GETTYSBURG...HANOVER...PARKVILLE...WAYNESBORO...ASPERS...
BOILING SPRINGS...BONNEAUVILLE...CARROLL VALLEY...CASHTOWN...EAST
BERLIN...HAMPTON...LAKE HERITAGE...LAKE MEADE...LITTLESTOWN...
MCSHERRYSTOWN...MONT ALTO...MOUNT HOLLY SPRINGS...NEW OXFORD AND
ORRTANNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH A
TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3972 7764 3994 7748 4021 7718 3989 7681
3972 7699
TIME...MOT...LOC 2200Z 273DEG 29KT 4008 7709 3984 7737 3970 7751
$$
JUNGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 5:06 PM EDT, 6 minutes earlier.
Area forecast discussion, Jun 8, 5:06 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 506 PM EDT MON JUN 8 2015 .SYNOPSIS... A SLOW MOVING COLD FRONT WILL PUSH ACROSS THE AREA FROM THE GREAT LAKES THIS EVENING...BRINGING SHOWERS AND THUNDERSTORMS TO THE REGION. THE FRONT WILL MOVE SOUTH OF THE REGION TUESDAY. AFTER SOME DRY WEATHER FOR MIDWEEK...ANOTHER FRONTAL SYSTEM WILL BRING A CHANCE OF SHOWERS BY LATE WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... SEVERE DEEP CONVECTION IMPACTING LOWER TO MIDDLE SUSQ AT THIS HOUR WITH NUMEROUS SHOWERS WITH ISOLATED THUNDER ACROSS THE REMAINDER OF CENTRAL AND NORTHWEST PA. A FEW HOURS OF TRAINING HAVE PROMPTED FLASH FLOOD WARNINGS OVER PORTIONS OF THE RIDGE AND VALLEY REGION...AND EXPANSION BEING CONSIDERED INTO THE LOWER SUSQ AT PRESENT AT LINE BEARS DOWN ON THE HARRISBURG METRO AREA. MULTIPLE SUPERCELLS WITH STRONG ROTATION HAVE BEEN INTERROGATED WITH NO CONFIRMED TORNADO TOUCHDOWNS...BUT SEVERAL SPORADIC WIND DAMAGE REPORTS HAVE BEEN RECEIVED. WILL CLEAR A FEW TOR WATCH COUNTIES SHORTLY WEST OF THE MAIN ACTION WHICH CURRENTLY EXTENDS FROM FRANKLNI COUNTY NORTHEAST TO SCHUYLKILL COUNTY. WITH MODERATE CAPE AND STRONG WIND SHEAR...A TORNADO WATCH REMAINS IN EFFECT THROUGH 00Z FOR CENTRAL AND EASTERN PORTIONS. BEST THREAT REMAINS OVER THE SUSQ VALLEY WHERE HELICITY IS MAXIMIZED. MAIN THREAT IS QUICKLY TRANSITIONING TO HEAVY RAIN...BUT LARGE HAIL THREAT ALSO EXISTS ACROSS THE SOUTH AND EAST. HEAVY RAIN THREAT IS BEING DRIVEN BY POTENT UPPER JET ENTRANCE REGION...WITH PW IN EXCESS OF 1.5". SLOW MOVING FRONT EDGING THROUGH THIS TROPICAL AIR MASS WILL CONTINUE TO PRODUCE TRAINING CONCERNS THROUGH LATE TONIGHT. HOWEVER...THIS THREAT IS NOT WIDESPREAD ENOUGH AT THIS TIME FOR FLASH FLOOD WASH ISSUANCE AT THIS TIME...ALTHOUGH WILL CONTINUE TO MONITOR. ACTIVITY DECREASES IN INTENSITY LATE TONIGHT INTO EARLY TUESDAY MORNING...BUT AREAL COVERAGE WILL REMAIN HIGH INTO THE PRE DAWN HOURS. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... THE UPPER TROUGH WILL BE SWINGING THROUGH ON TUESDAY...KEEPING THE THREAT OF SHOWERS AND THUNDERSTORMS IN THE FORECAST. THE DEEPEST MOISTURE/PWATS ARE FORECAST TO HAVE MOVED EAST OF THE REGION BY EARLY IN THE DAY SO THE POTENT TROUGH WILL BE WORKING ON AN INCREASINGLY DRY AIRMASS. HIGHS IN THE LOWERS 70S TO LOWER 80S FROM NW TO SE WILL BE A DEGREE OR TWO EITHER SIDE OF NORMAL FOR EARLY JUNE. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... AFTER THE UPPER TROUGH PASSES BY LATER TUESDAY...NAEFSBC SHOWS UPPER HEIGHTS REBOUNDING OVER THE EASTERN US SUGGESTING A RESURGENCE OF WARMTH AND EARLY SUMMER HUMIDITY. A SERIES OF SHORTWAVES ARE SHOWN IN THE OPERATIONAL GFS/ECMWF SHEARING OUT AS THEY SKIRT THE AREA TO THE NORTH...RE-INTRODUCING THE LOW CHANCES FOR SHOWERS FROM ABOUT THURSDAY INTO THE WEEKEND. TEMPS SHOULD AVERAGE WELL ABOVE NORMAL FROM MIDWEEK ONWARD. && .AVIATION /21Z MONDAY THROUGH SATURDAY/... WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS CENTRAL PA AIRFIELDS AS COLD FRONT SLOWLY PRESSES SOUTHEASTWARD FROM THE OHIO VALLEY AND EASTERN GREAT LAKES. SHARP REDUCTIONS IN AND NEAR NUMEROUS CONVECTIVE CLUSTERS NOTED ACROSS MOST CENTRAL AND SOUTHEAST PA AIRFIELDS. MAIN THREATS IN STRONGER STORMS BEING STRONG WINDS AND HEAVY RAIN...REDUCING VSBY AND CIGS TO IFR AND BRIEF LIFR AT KMDT AND KSEG THROUGH 600 PM. AREAS OF RAIN/EMBEDDED TSTMS AND LOWER CIGS REMAIN OVERNIGHT AS AFOREMENTIONED COLD FRONT CROSSES CWA. SHOWERS LINGER INTO TUE AS TROUGH LIFTS OUT. BUT IMPROVEMENT SHOULD OCCUR AS DAY WEARS ON. OUTLOOK... TUE...MVFR WITH MORNING SHOWERS AND THUNDERSTORMS. VFR LATER PART OF THE DAY. WED...NO SIG WX. THU-SAT...CHANCE OF SHOWERS AND THUNDERSTORMS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...RXR NEAR TERM...DEVOIR/RXR SHORT TERM...LA CORTE/RXR LONG TERM...WATSON/LA CORTE AVIATION...DEVOIR/RXR
Hazardous weather outlook, Jun 8, 2:44 PM EDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 244 PM EDT MON JUN 8 2015 PAZ004>006-010-011-017-024-033-091845- WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET- 244 PM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL IMPACT THE REGION INTO TONIGHT. SOME THUNDERSTORMS THROUGH EARLY EVENING COULD PRODUCE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059- 063>066-091845- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 244 PM EDT MON JUN 8 2015 ...TORNADO WATCH 276 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. THE POTENTIAL IS ALSO THERE FOR LOCALLY HEAVY RAINFALL THROUGH TONIGHT...AS STORMS COULD MOVE REPEATEDLY OVER THE SAME LOCATIONS. THIS MAY LEAD TO LOCALIZED FLOODING PROBLEMS AND SHARP RISES ON SOME SMALL STREAMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RXR
In the hours before
Special weather statement, Jun 8, 4:03 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
403 PM EDT MON JUN 8 2015
PAZ056-082030-
PERRY PA-
403 PM EDT MON JUN 8 2015
...A STRONG THUNDERSTORM WILL AFFECT PERRY COUNTY UNTIL 430 PM EDT...
AT 403 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
LOYSVILLE...MOVING NORTHEAST AT 45 MPH.
40 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
NEW BLOOMFIELD AROUND 415 PM EDT.
NEWPORT AROUND 420 PM EDT.
DUNCANNON AROUND 425 PM EDT.
NEW BUFFALO AROUND 430 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LANDISBURG AND
LIVERPOOL.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4031 7739 4037 7741 4057 7699 4053 7698
4051 7698 4050 7697 4046 7696 4042 7701
4036 7701 4035 7693 4035 7700
TIME...MOT...LOC 2003Z 247DEG 40KT 4035 7733
DEVOIRLocal storm report, Jun 8, 4:13 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
413 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 1 N DONATION 40.58N 77.94W
06/08/2015 HUNTINGDON PA TRAINED SPOTTER
TREE DAMAGE LARGE LIMBS DOWN ON RTE 26
&&
EVENT NUMBER CTP1500086
PAHLocal storm report, Jun 8, 4:20 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
420 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 1 NW MILLERSTOWN 40.56N 77.17W
06/08/2015 PERRY PA NWS EMPLOYEE
TREE DOWN ON RTE 322 BLOCKING RIGHT LANE AND BERM
&&
EVENT NUMBER CTP1500087
PAHLocal storm report, Jun 8, 4:48 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
448 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 2 SSE PORT ALLEGANY 41.79N 78.26W
06/08/2015 MCKEAN PA PA D.O.T.
TREES AND WIRES DOWN ON ROUTE 333 AT TUSCARORA ROAD IN
TURBETT TOWNSHIP
&&
EVENT NUMBER CTP1500088
PAHLocal storm report, Jun 8, 4:49 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
449 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG MEXICO 40.54N 77.35W
06/08/2015 JUNIATA PA PA D.O.T.
MULTIPLE TREES AND WIRES DOWN ON DOE RUN ROAD
&&
EVENT NUMBER CTP1500089
PAHLocal storm report, Jun 8, 5:08 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
508 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG SOUTH WILLIAMSPORT 41.23N 77.00W
06/08/2015 LYCOMING PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER CTP1500090
MACHThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 11:13 AM EDT | Special Weather Statement | CTP | Warren | 62 min |
| Jun 8, 12:46 PM EDT | Special Weather Statement | CTP | Tioga | 44 min |
| Jun 8, 1:41 PM EDT | Special Weather Statement | CTP | Snyder, Union | 34 min |
| Jun 8, 1:43 PM EDT | Special Weather Statement | CTP | Tioga | 47 min |
| Jun 8, 1:57 PM EDT | Special Weather Statement | CTP | Tioga | 48 min |
| Jun 8, 2:00 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin, Northumberland, Snyder, Union | 45 min |
| Jun 8, 2:06 PM EDT | Special Weather Statement | CTP | Blair, Huntingdon, Mifflin | 39 min |
| Jun 8, 2:11 PM EDT | Special Weather Statement | CTP | Cameron | 49 min |
| Jun 8, 2:17 PM EDT | Special Weather Statement | CTP | Cambria | 43 min |
| Jun 8, 2:19 PM EDT | Special Weather Statement | CTP | Bedford, Fulton | 26 min |
| Jun 8, 2:35 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Lycoming, Potter, Tioga | 70 min |
| Jun 8, 2:42 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Juniata, Mifflin, Montour, Northumberland and 4 more | 48 min |
| Jun 8, 2:44 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Huntingdon, Somerset | 61 min |
| Jun 8, 2:57 PM EDT | Special Weather Statement | CTP | Somerset | 33 min |
| Jun 8, 3:29 PM EDT | Tornado Warning | CTP | Columbia, Northumberland, Schuylkill | 61 min |
| Jun 8, 3:30 PM EDT | Tornado Warning | CTP | Dauphin, Perry | 45 min |
| Jun 8, 3:42 PM EDT | Severe Thunderstorm Warning | CTP | Huntingdon, Juniata, Mifflin, Snyder | 63 min |
| Jun 8, 3:49 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Sullivan | 71 min |
| Jun 8, 4:03 PM EDT | Special Weather Statement | CTP | Perry | 27 min |
| Jun 8, 4:18 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Franklin, Lebanon, Northumberland, Perry and 1 more | 72 min |
| Jun 8, 4:19 PM EDT | Flash Flood Warning | CTP | Dauphin, Juniata, Perry | 5 hr |
| Jun 8, 4:29 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 46 min |
| Jun 8, 4:37 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 38 min |
| Jun 8, 4:38 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 25 min |
| Jun 8, 5:06 PM EDT | Flash Flood Warning | CTP | Cumberland, Dauphin, Franklin, Perry | 3 hr |
| Jun 8, 5:08 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, Schuylkill, York | 67 min |
| Jun 8, 5:49 PM EDT | Areal Flood Advisory | CTP | Lebanon | 116 min |
| Jun 8, 6:11 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 79 min |
| Jun 8, 6:13 PM EDT | Special Weather Statement | CTP | Adams | 32 min |
| Jun 8, 6:19 PM EDT | Severe Thunderstorm Warning | CTP | Adams | 41 min |
| Jun 8, 7:59 PM EDT | Special Weather Statement | CTP | Lancaster | 31 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.